Diclofenac potassium & Paracetamol Tablets
Each caplet contains:
Diclofenac Potassium 50mg
Maize Starch, Di calcium Phosphate, Sunset Yellow, Gelatin, Sodium Methylparaben, Sodium Propylparaben, Magnesium Stearate, Talcum, Colloidal
Silicon Dioxide, Sodium Starch Glycolate.
Diclofenac Potassium has potent anti-inflammatory, analgesic and antipyretic actions. The mechanism of actions is inhibition of the enzyme cyclooxygenase in the pathway of prostaglandin (PG) synthesis. PGs are known to be associated with inflammation its ability to inhibit prostaglandin synthesis is involved in its anti-inflammatory activity, as well as contributes to its efficacy in relieving pain related to inflammation and primary dysmenorrheal. With regard to its analgesic effect Diclofenac Potassium is not a narcotic analgesic.
Paracetamol has analgesic and antI-pyretic properties due to its ability to inhibit prostaglandin synthesis. Paracetamol produces analgesia by elevation of the pain threshold and antipyresis through action on the hypothalamic heat-regulating center.
For Diclofenac Potassiun: Diclofenac Potassium is quickly absorbed after oral administration. Peak plasma levels, which are 2028.9 + 1020.0 mg/ml, are achieved within approximately 0.63 + 0.57 hours of dosing with 50mg of diclofenac. Potassium Diclofenac is about 99.7 percent bound to human serum proteins. About half the biological active component are metabolized in liver by first pass effect. About 60 percent of a 50mg dose is excreted via the urine as metabolites, 1 percent or less of a 50mg dose is excreted as the original active component the rest is excreted via bile.
For Paracetamol: It is rapidly and practically completely absorbed from the gastrointestinal tract. The concentration in plasma reaches a peak in 30 to 60 minutes and the plasma half-life is about 2 hours after therapeutic doses. It is distributed into most body tissues.
It crosses the placenta and is present in breast milk.
TAVPAL is indicated in the treatment of painful rheumatic disorders such as rheumatoid arthritis, osteoarthritis, ankylosing spondylitis and acute gout. Acute musculoskeletal disorders and soft tissue inflammation such as periarthritis, sprains, strains, tenosynovitis, bursitis, pain in fractures and dislocation. Relief of pain and inflammation associated with orthopaedic, dental, gynaecological and other minor surgical procedures.
DOSAGE AND ADMINISTRATION
Adults: 1 tablet 2-3 times daily. Children: 1/4 to 1/2 tablet 2-3 times daily or as directed by the Physician.
Hypersensitivity to the components of the formulation, peptic ulcers or Gl bleeding.
Redness of the rectal mucous membranes, Allergic reactions, Exanthema, urticaria, Liver damage, increase in creatinine, abdominal pain, constipation, diarrhea, dyspepsia, flatulence, gross bleeding/perforation, heartburn, nausea, GI ulcers and vomiting, Abnormal renal function, anemia, dizziness, edema, elevated liver enzymes, headaches, increased bleeding time, pruritus, rashes and tinnitus, Fever, infection, sepsis, congestive heart failure, hypertension, tachycardia, syncope, dry mouth, esophagitis, gastric/peptic ulcers, gastritis, gastrointestinal bleeding, glossitis, hematemesis, hepatitis, jaundice, ecchymosis, eosinophilla, leukopenia, melena, purpura, rectal bleeding, stomatitis, thrombocytopenia, anxiety, asthenia, confusion, depression, dream abnormalities, drowsiness, insomnia, malaise, nervousness, paresthesia, somnolence, tremors, vertigo, asthma, dyspnea, alopecia, photosensitivity, sweating increased, blurred vision, cystitis, dysuria, hematuria, interstitial nephritis, oliguna/polyuria, proteinuria, renal failure.
Pregnancy Category C: There are no adequate and well-controlled studies in pregnant women. Because of the known effects of nonsteroidal anti-inflammatory drugs on the fetal cardiovascular system (closure of ductus arteriosus), use during pregnancy (particularly late pregnancy) should be avoided.
Nursing Mothers: Because many drugs are excreted in human milk and because of the potential for serious adverse reactions in nursing infants from diclofenac Potassium and paracetamol tablets, a decision should be made whether to discontinue nursing or to discontinue the drug, taking into account the importance of the drug to the mother.
Pediatric Use: Safety and effectiveness in pediatric patients have not been established.
Aspirin: concomitant administration can result in lower plasma concentration, peak plasma level and AUC values.
Digoxin, Methotrexate, Cyclosporin : DicIofenac Potassium may affect renal prostaglandins and increase the toxicity of certain drugs. Ingestion of Diclofenac Patassium may increase serum concentrations of digoxin and methotrexate and increase cyclosporine nephrotoxicity.
Lithium : Diclofenac Potassium decreases lithium renal clearance and increase to insulin or oral hypoglycemic agents.
Diuretics: Diclofenac Potassium can inhibit the activity of diuretics. Concomitant treatment with potassium-sparing diuretics may be associated with increased serum potassium levels.
Cholestyramine: Reduces absorption of Paracetamol.
Activated charcoal: Administered immediately reduces absorption of Paracetamol.
Domperidone & metoclopramide: Enhance absorption of Paracetamol
Alcohol: Chronic excessive ingestion of alcohol potentiates hypatoxicity of Paracetamol.
Zidovudine: Effects of zidovudine may be decreased.
KNOWN SYMPTOMS OF OVERDOSAGE AND PARTICULARS OF ITS TREATMENT
Symptoms of overdosage include nausea and vomiting. Liver damage which may be fatal may only appear after a few days. Kidney failure has been described following acute intoxication.
In the event of an overdose, consult your doctor immediately or take the patient to the nearest hospital at once.
Specialised treatment is essential as soon as possible. The latest information regarding the treatment of overdosage can be obtained from the nearest poison centre. Special measures such as forced diuresis, dialysis or haemoperfusion are probably of no help in eliminating NSAIDs due to the high protein binding and extensive metabolism. Activated charcoal may be considered in case of a potentially toxic overdose, and gastric decontamination (e.g. vomiting, gastric lavage) in case of a potentially life-threatening overdose.
Overdosage of Paracetamol may be injurious to liver.
Store in a cool place below 25oC. Protect from light heat and moisture.
Keep out of reach of children.
1 x 10 Caplets in a Blister pack.
TAVON INTERNATIONAL LIMITED
SHANDONG XIER KANGTAI
PHARMACEUTICAL CO., LTD.
Private Economy Garden, Xinyan Town,
Yanzhou City, Shandong, China.